# SDR SWAA2022072935196

- Difficulty date: July 27, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 57,303 hours, 34,234 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BELOW TOILET SERVICE DOOR HAS EVIDENCE OF CORROSION / [01] TRANSFERRED TO SA-M 663 LP# 2039647 DUE TO FERRY FLIGHT.;[02] TRANSFERRED TO SA-M 663 LP# 2039647 DUE TO FERRY FLIGHT.
